# SDR SWAA2021092109349

- Difficulty date: August 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ON ORSS 274 APROX. DEFLECTION CONTROL RIB RT WING ; 2021-384034 / [01] OK TO INSTALL ANGLE AND FASTENERS LOCATED ON ORSS 274 APROX. DEFLECTION CONTROL RIB RT WING; [02] STEP 1 COMPLETED; [03] LATE ENTRY : REMOVED ANGLE TRAILING EDGE LOCATED ON ORSS 274 APROX. DEFLECTION CONTROL RIB RT WING IAW B737-700 SRM 51-40-02 AND NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700 ANGLE MUST BE REPLACED; [04] INSTALLED ANGLE TRAILING EDGE LOCATED ON ORSS 274 APROX. DEFLECTION CONTROL RIB RT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A2930 REV; [05] REPLACED ANGLE TRAILING EDGE LOCATED ON ORSS 274 APROX. DEFLECTION CONTROL RIB RT WING IAW B737-700 SRM 51-10-02 ITEM 8 SRM 51-40-02 AND DRAWING 115A2930 REV-; [06] STEP 3 COMPLETED; [07] STEP 4 COMPLETED; [08] STEP 5 TASK CARD COMPLETED
